# SDR MWEA030375

- Difficulty date: September 16, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 42,290 hours, 43,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59102285
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN IS CRACKED APPROXIMATELY .25 INCH OUT OF RIVER HOLE AT STATION 1437 BETWEEN LONGERON 2 AND 3 LEFT.  REMOVED CRACK IN SKIN, FABRICATED AND INSTALLED DOUBLER AND FILLER.
